# SDR UALA2013041502559

- Difficulty date: April 10, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,797 hours, 19,719 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A9961
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHTING INOPERATIVE.  PLACARD FWD DOOR R2 SLIDE LIGHTING SYSTEM INOP, DAY OPS ONLY.  SEE TSM 33-51-00-810-808- A PAGE 10. ONE OF TWO FWD ESCAPE SLIDES CAUSED FAULT, BATTERY PACK NO HELP.  RPL- :REMOVED AND REPLACED 1R DOOR SLIDE IAW AMM 25-62-44.  ALL SAFETY AND RIG PINS REMOVED.  DOOR ASSIST RE-ACTIVATED.  ALL OPS CHECKS NORMAL IN CIDS.
